MathSciNet Relay Station
MathSciNet bibliographic data
MR480542 (58 #701) 14K22 (14K15 33A25)
Gross, Benedict H. On the periods of abelian integrals and a formula of Chowla and Selberg. With an appendix by David E. Rohrlich. Invent. Math. 45 (1978), no. 2, 193–211.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement